Search
Front page
Projects
Activities
Research output
Organizational units
Data sets
Persons
Press/Media
About
A relation between two simple localized solutions of the wave equation
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Higher Mathematics and Mathematical Physics
Overview
Cite this
A P Kiselev
A S Blagoveshchensky
Original language
English
Pages (from-to)
958-960
Journal
Computational Mathematics and Mathematical Physics
Volume
57
Issue number
6
State
Published -
2017
ID: 35276996